Stability of skew mindlin plates under isotropic in-plane pressure

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

15 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)393-401
Journal / PublicationJournal of Engineering Mechanics
Volume119
Issue number2
Publication statusPublished - Feb 1993
Externally publishedYes

Citation Format(s)

Stability of skew mindlin plates under isotropic in-plane pressure. / Wang, C. M.; Kitipornchai, S.; Xiang, Y. et al.
In: Journal of Engineering Mechanics, Vol. 119, No. 2, 02.1993, p. 393-401.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review